# SDR CALA2022072701902

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 BL-O UPPER FLOORBEAM CAP CORRODED. REPORTED BY V931845 REPAIRED AREA IAW B757 SRM 53-00-51 REPAIR NO 1. REFERENCE NR 147450-0200-0120 FOR MORE DETAILS
